Dec 26, 2012
Hello Dr. Pierone, I have been on Viramune and Combivir for 10 years. During that time, I lost volume from my face,legs, and hands. Two years ago, I switched to Truvada and Isentress, I no longer have cholesterol but my face has not improved as expected. What can I do to improve my face? Thanks
| Response from Dr. Pierone
Hello, and thanks for posting.
Some studies have suggested that if one switches from Combivir to Truvada early in the course of lipoatrophy, then fat restoration is more likely to occur. But if there has been no improvement after 2 years, then you are looking at treatment with facial fillers to restore facial volume.
In the United States we have Sculptra and Radiesse approved for treatment of lipoatrophy. There are patient assistance programs to help with the cost of these treatments as well. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Correlation Between Incarceration And Black Men And Women As It Relates To Hiv And Aids
- Post Exposure Hiv Prophylaxis
- Can Breast Milk Transmit Hiv To An Adult?
- Can A Person Be A Carrier Of Hepatitis C And Never Get Acute Hepatitis?
- Can You Get Hiv From Pedicure?
- Where Did The Aids Virus Come From?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.